# SDR 9505122289

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

AS AIRCRAFT STARTED TO DESCEND FROM FL370, THE NR 2 ENGINE FLAMED OUT.  THE CREW NOTED '0' FUEL FLOW ON TWO RESTART ATTEMPTS.  THE ENGINE WINDMILLED FOR APPROXIMATELY 30 MINUTES WITH AN INDICATED OIL PRESSURE OF 15 PSI.  MAINTENANCE REPLACED THE FUEL CONTROL AND PUMP ASSEMBLY.  ENGINE CHECKED OK ON RUN-UP.  AIRCRAFT RETURNED TO SERVICE.
